# SDR 99ZZZX1286

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: R1842353C
- Condition: Misdrilled
- Location: Forward Cone
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONE BOLT THROUGH-BOLT HOLE IS NOT CONCENTRIC AND HAS AN .010 INCH DEVIATION BETWEEN LEFT AND RIGHT SIDES, E.G., HOLE IS NOT STRAIGHT WHICH CONTRIBUTED TO THE THROUGH-BOLT BEING FOUND CRACKED UPON INSPECTION AFTER ENGINE REMOVAL FOR MAINTENANCE C-CHECK.
